The number of k-free divisors of an integer

D. Suryanarayana; V. Siva Rama Prasad

Acta Arithmetica (1971)

  • Volume: 17, Issue: 4, page 345-354
  • ISSN: 0065-1036

How to cite


Suryanarayana, D., and Siva Rama Prasad, V.. "The number of k-free divisors of an integer." Acta Arithmetica 17.4 (1971): 345-354. <>.

author = {Suryanarayana, D., Siva Rama Prasad, V.},
journal = {Acta Arithmetica},
language = {eng},
number = {4},
pages = {345-354},
title = {The number of k-free divisors of an integer},
url = {},
volume = {17},
year = {1971},

AU - Suryanarayana, D.
AU - Siva Rama Prasad, V.
TI - The number of k-free divisors of an integer
JO - Acta Arithmetica
PY - 1971
VL - 17
IS - 4
SP - 345
EP - 354
LA - eng
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.